Kereső
Bejelentkezés
Kapcsolat
![]() |
A problem on zero subsums in abelian groups |
Tartalom: | http://link.springer.com/article/10.1023/A%3A1004340523919 |
---|---|
Archívum: | REAL |
Gyűjtemény: |
Status = Published
Subject = Q Science / természettudomány: QA Mathematics / matematika: QA71 Number theory / számelmélet Subject = Q Science / természettudomány: QA Mathematics / matematika Type = Article |
Cím: |
A problem on zero subsums in abelian groups
|
Létrehozó: |
Harcos, Gergely
Ruzsa Z., Imre
|
Dátum: |
1997
|
Téma: |
QA Mathematics / matematika
QA71 Number theory / számelmélet
|
Tartalmi leírás: |
Let a(1), a(2), ... be elements of an abelian group such that a(m) has order larger than m(m). Then the multiset of the a(m)’s can be partitioned into two parts which are free of zero subsums. The result was motivated by a question of Pál Erdős.
|
Típus: |
Article
PeerReviewed
|
Formátum: |
application/pdf
|
Azonosító: |
Harcos, Gergely and Ruzsa Z., Imre (1997) A problem on zero subsums in abelian groups. Periodica Mathematica Hungarica, 35 (1-2). pp. 31-34. ISSN 0031-5303 (print), 1588-2829 (online)
|
Kapcsolat: |